# SDR SIMA20130916006

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 23,314 hours, 19,582 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT ONE OF THE GALLEY CARTS SMELLS LIKE A DEAD ANIMAL.  CLEANED INSIDE OF BOTH GALLEY CARTS.  NO DEFECTS OR ODORS NOTED.  OK FOR SERVICE.
